Humboldt-Universität zu Berlin - Mathematisch-Naturwissenschaftliche Fakultät - Institut für Mathematik

Recent publications (group of Prof. Dr. Gaetan Borot)

  • Analytic theory of higher order free cumulants
    Gaëtan Borot, Séverin Charbonnier, Elba Garcia-Failde, Felix Leid and Sergey Shadrin
  • Around the combinatorial unit ball of measured foliations on bordered surfaces
    Gaëtan Borot, Séverin Charbonnier, Vincent Delecroix, Alessandro Giacchetto and Campbell Wheeler
  • Whittaker vectors for W-algebras from topological recursion
    Gaëtan Borot, Vincent Bouchard, Nitin K. Chidambaram and Thomas Creutzig
  • On the Kontsevich geometry of the combinatorial Teichmüller space
    Jørgen E. Andersen, Gaëtan Borot, Séverin Charbonnier, Alessandro Giacchetto,
    Danilo Lewanski and Campbell Wheeler
  • Double Hurwitz numbers: polynomiality, topological recursion and intersection theory
    Gaëtan Borot, Norman Do, Max Karev, Danilo Lewanski and Ellena Moskowsky
  • ...
  • Geometric recursion
    Jørgen E. Andersen, Gaëtan Borot and Nicolas Orantin
  • Large N asymptotic expansions for mean-field models with Coulomb gases interactions
    Gaëtan Borot, Alice Guionnet and Karol K. Kozlowski
    Int. Math. Res. Not. 2015 (20): 10451-10524
  • All-order asymptotics of hyperbolic knot invariants from non-perturbative topological recursion of A-polynomials
    Gaëtan Borot and Bertrand Eynard
    Quantum Topology, Volume 6, Issue 1 (2015) 39-138
  • Geometry of spectral curves and all-order dispersive integrable systems
    Gaëtan Borot and Bertrand Eynard
    SIGMA 8 (2012) 100